# SDR AU960556

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 401A
- Propeller: Mcauly 3AF32C505
- System (JASC): 2434 · DC Generator-Alternator
- Part: Diode
- Part number: 5061369
- Condition: Faulty
- Location: Dc Generator-Alt
- Component: ALTERNATOR
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) LH ALTERNATOR DIODES LOOSE AND BROKEN
